Vol. 99, No. 2, 1982

Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
BMO from dyadic BMO

John Brady Garnett and Peter Wilcox Jones

Vol. 99 (1982), No. 2, 351–371
Abstract

We give new proofs of four decomposition theorems for functions of bounded mean oscillation by first obtaining each theorem in the easier dyadic case and then averaging the results of the dyadic decomposition over translations in Rm.

Mathematical Subject Classification 2000
Primary: 42B30
Milestones
Received: 19 November 1980
Published: 1 April 1982
Authors
John Brady Garnett
Department of Mathematics
University of California
Los Angeles CA 90024
United States
Peter Wilcox Jones